Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 468065, 11 pages
http://dx.doi.org/10.1155/2014/468065
Research Article

Further Application of -Differentiability to Generalized Complementarity Problems Based on Generalized Fisher-Burmeister Functions

1Department of Mathematics, School of Science, Tianjin University, Tianjin 300072, China
2Department of Mathematics and Statistics, Faculty of Science, Thompson Rivers University, Kamloops, BC, Canada V2C 0C8
3Department of Mathematics and Computer Science, Faculty of Science, Alexandria University, Moharram Bey, Alexandria 21511, Egypt

Received 16 July 2014; Accepted 28 August 2014; Published 17 November 2014

Academic Editor: Janusz Brzdek

Copyright © 2014 Wei-Zhe Gu and Mohamed A. Tawhid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. Gowda and G. Ravindran, “Algebraic univalence theorems for nonsmooth functions,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 917–935, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. F. H. Clarke, Optimization and Nonsmooth Analysis, SIAM, Philadelphia, Pa, USA, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Mifflin, “Semismooth and semiconvex functions in constrained optimization,” SIAM Journal on Control and Optimization, vol. 15, no. 6, pp. 959–972, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Q. Qi, “Convergence analysis of some algorithms for solving nonsmooth equations,” Mathematics of Operations Research, vol. 18, no. 1, pp. 227–244, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Q. Qi and J. Sun, “A nonsmooth version of Newton's method,” Mathematical Programming, vol. 58, no. 3, pp. 353–367, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Qi, C-Differential Operators, C-Differentiability and Generalized Newton Methods, Research Report, School of Mathematics, The University of New South Wales, Sydney, Australia, 1996.
  7. M. A. Tawhid, “On the local uniqueness of solutions of variational inequalities under H-differentiability,” Journal of Optimization Theory and Applications, vol. 113, no. 1, pp. 149–164, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. S. Gowda, “Inverse and Implicit Function Theorems for H-Differentiable and Semismooth Functions,” Optimization Methods & Software, vol. 19, no. 5, pp. 443–461, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. Song, M. S. Gowda, and G. Ravindran, “On some properties of P-matrix sets,” Linear Algebra and Its Applications, vol. 290, no. 1–3, pp. 237–246, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. A. Tawhid, “An application of H-differentiability to nonnegative and unrestricted generalized complementarity,” Computational Optimization and Applications, vol. 39, no. 1, pp. 51–74, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. A. Tawhid, “Solution of nonsmooth generalized complementarity problems,” Journal of the Operations Research Society of Japan, vol. 54, no. 1, pp. 12–24, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. M. A. Tawhid, “Unconstrained methods for nonsmooth nonlinear complementarity problems,” Advanced Modeling and Optimization, vol. 12, no. 1, pp. 20–35, 2010. View at Google Scholar · View at MathSciNet
  13. M. A. Tawhid, “Nonsmooth generalized complementarity as unconstrained optimization,” Journal of Industrial and Management Optimization, vol. 6, no. 2, pp. 411–423, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. M. A. Tawhid and J. L. Goffin, “On Minimizin g Some Merit Functions for Non-linear Complementarity Problems under H-differentiability,” Journal of Optimization Theory and Applications, vol. 139, no. 1, pp. 127–140, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. A. Tawhid and M. S. Gowda, “On two applications of H-differentiability to optimization and complementarity problems,” Computational Optimization and Applications, vol. 17, no. 2-3, pp. 279–299, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. H. Hyers, G. Isac, and T. M. Rassias, Topics in Nonlinear Analysis & Applications, World Scientific, Singapore, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. Isac, Complementarity Problems, vol. 1528 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1992. View at MathSciNet
  18. M. A. Noor, “The quasi-complementarity problem,” Journal of Mathematical Analysis and Applications, vol. 130, no. 2, pp. 344–353, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. S. Pang, “The implicit complementarity problem,” in Nonlinear Programming, O. L. Mangasarian, R. R. Meyer, and S. M. Robinson, Eds., pp. 487–518, Academic Press, New York, NY, USA, 1981. View at Google Scholar
  20. J. J. Moré and W. C. Rheinboldt, “On P- and S-functions and related classes of n-dimensional nonlinear mappings,” Linear Algebra and Its Applications, vol. 6, pp. 45–68, 1973. View at Publisher · View at Google Scholar · View at Scopus
  21. P. Tseng, “Growth behavior of a class of merit functions for the nonlinear complementarity problem,” Journal of Optimization Theory and Applications, vol. 89, no. 1, pp. 17–37, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. J.-S. Chen and S.-H. Pan, “A family of NCP functions and a descent method for the nonlinear complementarity problem,” Computational Optimization and Applications, vol. 40, no. 3, pp. 389–404, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. Chen, “On some NCP-functions based on the generalized Fischer-Burmeister function,” Asia-Pacific Journal of Operational Research, vol. 24, no. 3, pp. 401–420, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Y. Song, M. S. Gowda, and G. Ravindran, “On characterizations of P- and P0-properties in nonsmooth functions,” Mathematics of Operations Research, vol. 25, pp. 400–408, 2000. View at Google Scholar
  25. G. Wei-Zhe and M. A. Tawhid, “Generalized complementarity problems based on generalized Fisher-Burmeister functions as unconstrained optimization,” Advanced Modeling and Optimization, vol. 16, no. 2, pp. 269–284, 2014. View at Google Scholar
  26. C. Kanzow and M. Fukushima, “Equivalence of the generalized complementarity problem to differentiable unconstrained minimization,” Journal of Optimization Theory and Applications, vol. 90, no. 3, pp. 581–603, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. F. Facchinei and J. Soares, “A new merit function for nonlinear complementarity problems and a related algorithm,” SIAM Journal on Optimization, vol. 7, no. 1, pp. 225–247, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. A. Fischer, “Solution of monotone complementarity problems with locally Lipschitzian functions,” Mathematical Programming, vol. 76, no. 3, Ser. B, pp. 513–532, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  29. C. Geiger and C. Kanzow, “On the resolution of monotone complementarity problems,” Computational Optimization and Applications, vol. 5, no. 2, pp. 155–173, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  30. H. Jiang, “Unconstrained minimization approaches to nonlinear complementarity problems,” Journal of Global Optimization, vol. 9, no. 2, pp. 169–181, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus